# SDR DALA2023112009556

- Difficulty date: November 17, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 71,875 hours, 23,629 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 FOUND DOOR 2L MISSING STOP ON FWD SIDE (PLATE). CORRECTIVE ACTION: INSTALLED NEW PLATE ON FWD SIDE OF DOOR FRAME. PER B757 AMM 5211. (4585866)
